MathSciNet Relay Station
MathSciNet bibliographic data
MR133374 (24 #A3208) 20.80
Brauer, Richard On blocks of representations of finite groups. Proc. Nat. Acad. Sci. U.S.A. 47 1961 1888–1890.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement